The Korean Journal of Mathematics

About this Journal

The Korean Journal of Mathematics (KJM) is the official journal of The Kangwon-Kyungki Mathematical Society (KKMS). Abbreviated title is "Korean J. Math.". This journal was launched in 1993. One volume is published each year, and each volume consists of four issues (March, June, September, December).


Bibliographic Information

ISSN: 1976-8605 (Print)
ISSN: 2288-1433 (Online)
doi: 10.11568/kjm

 

There was KKMS server problem. It was properly answered and now the system is stable and safe.

But in the process, some of recent user information were deleted.

Please check your ID in KJM journal system, and if you do not have your ID now in it, please do register once again.


If you have any question, please contact us.


Journal Homepage Image

 

Vol 24, No 4 (2016)

Table of Contents

Articles

A fixed point approach to the stability of quartic Lie $*$-derivations PDF
Dongseung Kang, Heejeong Koh 587-600
Average of class numbers of some family of Artin-Schreier extensions of rational function fields PDF
Hwanyup Jung 601-612
Studying on a skew ruled surface by using the geodesic Frenet trihedron of its generator PDF
Fathi M. Hamdoon, A. K. Omran 613-626
On a classification of warped product spaces with gradient Ricci solitons PDF
Sang Deok Lee, Byung Hak Kim, Jin Hyuk Choi 627-636
Dynamical Bifurcation of the Burgers-Fisher equation PDF
Yuncherl Choi 637-645
Lipschitz continuous and compact composition operator acting between some weighted general hyperbolic-type classes PDF
A. Kamal, A. El-Sayed Ahmed, T. I. Yassen 647-662
Interval-valued intuitionistic smooth topological spaces PDF
Chun-Kee Park 663-679
Some properties of the generalized Fibonacci sequence $\{q_n\}$ by matrix methods PDF
Sang Pyo Jun, Kwang Ho Choi 681-691
Spectral theorems associated to the Dunkl operators PDF
Hatem Mejjaoli 693-722
Boundedness in nonlinear perturbed differential systems via $t_{\infty}$-similarity PDF
Dong Man Im, Yoon Hoe Goo 723-736
Abelian property concerning factorization modulo radicals PDF
Dong Hyeon Chae, Jeong Min Choi, Dong Hyun Kim, Jae Eui Kim, Jae Min Kim, Tae Hyeong Kim, Ji Young Lee, Yang Lee, You Sun Lee, Jin Hwan Noh, Sung Ju Ryu 737-750
Mass Formula of Self-dual codes over Galois rings $GR(p^2,2)$ PDF
Whanhyuk Choi 751-764


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2016 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr